Today I had another appointment with my diabetic nurse. She has been seeing me once a month recently, to help me monitor my blood pressure and weight loss. I am also struggling to keep my sugar under control.
Anyway, these appointments are not going well. My last hbac1 (a regular check you get of your average readings) was up, again. This meant that my Gliclazide (one of the many meds I take, this one to control my sugar) had to be raised. This means I now take that and Metformin, for my diabetes. As well as medication for cholesterol, blood pressure, depression and pain meds.
When my Glics were upped, the nurse warned me that it could cause weight gain......it did.
I went this month to weigh, and am up a kilo and a half.
What did I do? I cried.
I am really struggling to lose weight, I am giving up everything I can.
I am doing EVERYTHING I can.
My body is not playing ball.
So what do I do now?
Oh yes, here's an idea........let's try more medication?! Yup, from tomorrow I shall be on Orlistat, yes you've heard of it, it's the fat busting drug.
Basically for the next month I will be taking this, if I get the dreaded side effects (look it up, yuck), then I have to look at what I ate that was high in fat, to cause said effects. If I have no effects, then I am already eating nice and healthy.
If I still don't lose weight by next month then they will change my diabetes meds for something else. Hopefully that will help.
Right at this moment, I am feeling incredibly negative. The best thing I can do for my diabetes is to lose weight, but the tablets I take for it are stopping me!
Add to that, I have always had a terrible problem with food. I am working so hard to keep from turning to food when feeling low.
Do any of my readers have a similar problem?
Do you have any advice?
All I've done today is cry, maybe that will make me weigh less?
Oh, and she didn't check my blood pressure..........wonder why?